U.S. doctors online nowAsk doctors free
United Kingdom
A 34-year-old male asked:

Is it possible to thicken very thin skin after using steroid creams?

2 doctor answers2 doctors weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Thin skin: Thin skin as a result of steroid overuse is reversible. However, it takes a long time for the skin to return to its normal thickness. No creams or salves can help.
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Thin Skin: Fragile or thin skin that tears easily is a common problem in older adults. Aging, sun exposure and genetics all play a role in thinning skin. Certain medications, such as long–term use of oral or topical corticosteroids, also can weaken skin and the blood vessels in the skin. http://www.mayoclinic.org/healthy-lifestyle/healthy-aging/expert-answers/thin-skin/faq-20057753

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 31-year-old member asked:
2 doctor answers5 doctors weighed in
A 26-year-old female asked:
1 doctor answer3 doctors weighed in
A 22-year-old female asked:
1 doctor answer2 doctors weighed in
A 18-year-old male asked:
2 doctor answers2 doctors weighed in
A 36-year-old member asked:
2 doctor answers5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 8, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.